MAUDE Adverse Event Report: ACUMED LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED LLC T8 CANNULATED STICK FIT HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 50-4155
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: during a mid corpol fusion - drive tip broke twice inserting screw into capitole.Had to incise down - remove screw with pliers.
 
Additional Manufacturer Narrative
No device has been returned to date so an examination cannot be performed.No root cause can be established.If new information becomes available, a follow up report will be sent.Related mdr: 3025141-2026-00281.

Brand Name
T8 CANNULATED STICK FIT HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
3885 arapaho rd
addison, TX 75001
MDR Report Key25249877
Report Number3025141-2026-00282
Device Sequence Number10533987
Product Code HWR
UDI-Device Identifier10806378121661
UDI-Public10806378121661
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number50-4155
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite